Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on minimal modular symbols


Author: Avner Ash
Journal: Proc. Amer. Math. Soc. 96 (1986), 394-396
MSC: Primary 22E40; Secondary 11E72, 11F67
DOI: https://doi.org/10.1090/S0002-9939-1986-0822426-7
MathSciNet review: 822426
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For any arithmetic group, a set of geometrically-defined cohomology classes is constructed which spans the cohomology of the group with rational coefficients in the highest nonvanishing dimension thereof.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22E40, 11E72, 11F67

Retrieve articles in all journals with MSC: 22E40, 11E72, 11F67


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1986-0822426-7
Article copyright: © Copyright 1986 American Mathematical Society